MathSciNet Relay Station
MathSciNet bibliographic data
MR1895193 (2003b:11114) 11P83 (05A17 05A19)
Alladi, Krishnaswami; Berkovich, Alexander New weighted Rogers-Ramanujan partition theorems and their implications. Trans. Amer. Math. Soc. 354 (2002), no. 7, 2557–2577 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement